# SDR DALA2024100709764

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 GOUGE EXTERNAL SKIN LOC. FR 54 TO FR 55 BTW STR 41 TO STR 42 LH SIDE AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 620925-14. (0595545)
